# SDR A6WA201644203

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: 601R123002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD L/E SHROUD IS DENTED AND CRACKED AT WS 342-350.
